# SDR AALA202304274094

- Difficulty date: March 9, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,122 hours, 30,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Condition: Broken
- Location: Zone 800 - Doors
- Component: Damper, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPER AND EMERGENCY OPERATION CYLINDER GUAGE BROKEN. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
